Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 74, NWS Austin/San Antonio, TX

May 3, 20195 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 3, 2019, 7:49 PM CDT for 5 counties in Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2019, 7:49 PM CDT (00:49 UTC)
Expired
May 3, 2019, 8:45 PM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX, Fayette County, TX, Lee County, TX, Travis County, TX

The radar

The Ft Hood radar (KGRK), 68 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 8:45 PM CDTTSTM WND DMG1 Nw Camp Swift, TXROOFS BLOWN OFF OF HOMES AT RIVER CHASE MOBILE HOME PARK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

392 
WUUS54 KEWX 040049
SVREWX
TXC021-055-149-287-453-040145-
/O.NEW.KEWX.SV.W.0074.190504T0049Z-190504T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
749 PM CDT Fri May 3 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  North central Caldwell County in south central Texas...
  Southeastern Travis County in south central Texas...
  Bastrop County in south central Texas...
  Southeastern Lee County in south central Texas...
  North central Fayette County in south central Texas...

* Until 845 PM CDT.

* At 748 PM CDT, a severe thunderstorm was located near Mustang
  Ridge, or near Austin Bergstrom Int Airport, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Austin, Bastrop, Giddings, Smithville, Austin Bergstrom Int
  Airport, Mustang Ridge, Dime Box, Fedor, Paige, Camp Swift, Circle
  D-KC Estates, Cedar Creek, Wyldwood, Upton, Webberville, Phelan,
  Bastrop State Park, Hills Prairie, Northrup and Maha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3001 9771 3019 9773 3036 9682 2997 9678
TIME...MOT...LOC 0048Z 263DEG 46KT 3011 9763 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
3 follow-up statements
368 
WWUS54 KEWX 040116
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
816 PM CDT Fri May 3 2019

TXC055-453-040125-
/O.CAN.KEWX.SV.W.0074.000000T0000Z-190504T0145Z/
Caldwell TX-Travis TX-
816 PM CDT Fri May 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CALDWELL AND
SOUTHEASTERN TRAVIS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2997 9678 3001 9751 3018 9753 3020 9750
      3023 9748 3036 9682
TIME...MOT...LOC 0115Z 261DEG 40KT 3015 9729 

$$

TXC021-149-287-040145-
/O.CON.KEWX.SV.W.0074.000000T0000Z-190504T0145Z/
Bastrop TX-Lee TX-Fayette TX-
816 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL BASTROP...SOUTHEASTERN LEE AND NORTH CENTRAL FAYETTE
COUNTIES...

At 815 PM CDT, a severe thunderstorm was located over Camp Swift, or
over Bastrop, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bastrop, Giddings, Smithville, Dime Box, Paige, Camp Swift, Circle
D-KC Estates, Cedar Creek, Wyldwood, Upton, Phelan, Bastrop State
Park, Hills Prairie, Northrup, Waldeck, Loebau, Buescher State Park,
Hills, Lincoln and Nechanitz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2997 9678 3001 9751 3018 9753 3020 9750
      3023 9748 3036 9682
TIME...MOT...LOC 0115Z 261DEG 40KT 3015 9729 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
399 
WWUS54 KEWX 040132
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
832 PM CDT Fri May 3 2019

TXC021-149-287-040145-
/O.CON.KEWX.SV.W.0074.000000T0000Z-190504T0145Z/
Bastrop TX-Lee TX-Fayette TX-
832 PM CDT Fri May 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN BASTROP...SOUTHEASTERN LEE AND NORTH CENTRAL FAYETTE
COUNTIES...

At 832 PM CDT, a severe thunderstorm was located near Paige, or near
Giddings, moving east at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bastrop, Giddings, Smithville, Dime Box, Paige, Circle D-KC Estates,
Camp Swift, Upton, Serbin, Bastrop State Park, Hills Prairie,
Northrup, Alum Creek, Waldeck, Loebau, Warda, Buescher State Park,
Hills, Lincoln and Winchester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2997 9678 3000 9730 3015 9732 3026 9733
      3036 9682
TIME...MOT...LOC 0132Z 263DEG 46KT 3018 9703 

HAIL...1.00IN
WIND...60MPH
 
$$

BF
694 
WWUS54 KEWX 040145
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
845 PM CDT Fri May 3 2019

TXC021-149-287-040154-
/O.EXP.KEWX.SV.W.0074.000000T0000Z-190504T0145Z/
Bastrop TX-Lee TX-Fayette TX-
845 PM CDT Fri May 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BASTROP...
SOUTHEASTERN LEE AND NORTH CENTRAL FAYETTE COUNTIES WILL EXPIRE AT
845 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

Remember, a Tornado Warning still remains in effect for Northeastern 
Bastrop and Central Lee Counties until 915 PM.

LAT...LON 2997 9678 3000 9730 3015 9732 3026 9733
      3036 9682
TIME...MOT...LOC 0144Z 263DEG 46KT 3020 9686 

$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:46 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 3, 6:46 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
646 PM CDT Fri May 3 2019

.AVIATION...
Thunderstorm complex near AUS is expected to begin propagating
towards SAT/SSF by 02Z with heavy rainfall associated with this
complex producing IFR/MVFR visibilities and ceilings through 08Z
before it clears Interstate 35. Stronger cells may be able to produce
wind gusts near 40 knots. Stray TSRA may skirt DRT but will handle
impacts with amendments as confidence was not high enough to maintain
a TEMPO based on latest radar presentation.

Once the line exits to the east with the passage of an associated
mid-level trough axis now over West Central Texas, have trended
ceilings close to HRRR output with VFR ceilings prevailing through
the end of the period. May see a few MVFR ceilings attempt to develop
at all of the terminals closer to sunrise as southerly low level
winds persist behind this system, but veering winds should clear out
any ceilings that develop mid to late morning Saturday. Otherwise,
light and variable winds will become northeasterly 5-10 knots during
the day Saturday for AUS/SAT/SSF and southeast around 10 knots for
DRT.

&&

.PREV DISCUSSION... /ISSUED 440 PM CDT Fri May 3 2019/

UPDATE...
Quick update for Severe Thunderstorm Watch 127 that has been issued
for the entire South Central Texas area. Strong to Severe
thunderstorms are already ongoing across the Edwards Plateau in
Northern Val Verde County and across Northern Kendall/SE Gillespie
Counties. This activity will gradually move east and southeast
through the evening and into the overnight hours.

PREV DISCUSSION... /ISSUED 246 PM CDT Fri May 3 2019/

SHORT TERM (Tonight through Saturday Night)...
We'll take "All Scales of Motion" for $500 today across South
Central Texas. Fortunately, the variety of forcings from local and
low (boundaries) to region-wide and high (shortwave trough and jet
streak exit region) have dissipated into the background regime or are
consistent enough to settle into a climatologically-favorable
morphology for this afternoon through tomorrow morning. The 12Z
NAM/GFS/ECMWF and more recent TTech WRF/HRRR/HREF runs are in general
agreement with that evolution, from isolated to scattered storms
moving from West Texas and Mexico into the Rio Grande Plains this
afternoon, to an eventual merging of cold pools and an MCS rolling
though the southeastern 1/2 of the area. Some supercells are
possible through early evening before the cold pools merge.

The greatest severe threat will be damaging wind, with lesser threat
of large hail and a very small chance for a tornado or two. The
prime severe threat area will be near supercells along the Rio Grande
through about 7-8 pm, then transitioning to along and east of I-35 by
10-11 pm. Of special concern area is along and south of U.S. 90 from
Uvalde to San Antonio to Gonzales, where the models indicate the
highest damaging wind threat. Rainfall amounts will be spotty in the
west, from 1/10 inch up to one inch. Locations in the middle should
see 1/4 to one inch, and locations along and east of I-35 1 to 2
inches. A few spots east of I-35 may see up to 4 inches. Some minor
flash flooding is possible due to the rain/runoff from storms earlier
today, in addition to the storms expected tonight.

The good news is the shortwave trough will move east and a rapid
clearing/drying trend from west to east will occur on Saturday. Rain
should be over by midday except for all but the far eastern coastal
plains, and rain should end there by mid-afternoon. Some fog is
likely late Saturday night along and east of I-35, but that will be
addressed by later forecasts when the clearing trend and near-ground
wetness after the rain are more evident.

LONG TERM (Sunday through Friday)...
Sunday is the day for outdoor activity for the next week, with low-
amplitude ridging is over the area. Temperatures will be seasonal and
relative humidity fairly low after daytime heating dissipates
morning fog.

The longwave pattern will become increasingly favorable for severe
storms and heavy rain as next week progresses, with a large and
digging western U.S. trough, and a strengthening Jet Stream across
northern Mexico and into Texas. Shortwave troughs will eject out of
the longwave trough every 24-36 hours to provide the primary lift. At
this time, Monday, Wednesday, and Friday appear to be the days with
the best chances for rain. The chances for severe storms will
increase for Wednesday and Friday as the shortwave troughs are deeper
and the boundary layer has more time to moisten and increase
instability. Friday is of the highest concern, as a cold front
appears to stall from west to east across our area. Diffluent
1000-500 mb thickness over our area points to slow-moving, stalling,
or possibly even back-building convection. Combined with echo
training along the front, that is a recipe for very heavy rain and
significant flash and river flooding. While at this forecast range
details are variable and fuzzy, pay attention to the how the forecast
evolves through the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              78  64  80  62  83 /  50  70  20   0   0
Austin Bergstrom Intl Airport  78  64  80  61  83 /  50  70  20   0   0
New Braunfels Muni Airport     78  64  80  61  83 /  40  80  20   0   0
Burnet Muni Airport            78  61  78  60  81 /  60  60  10   0   0
Del Rio Intl Airport           82  64  85  65  85 /  70  60  10   0  -
Georgetown Muni Airport        78  63  79  60  83 /  60  70  20   0   0
Hondo Muni Airport             80  63  83  62  85 /  40  80  10   0   0
San Marcos Muni Airport        78  64  80  61  83 /  50  80  20   0   0
La Grange - Fayette Regional   80  66  82  63  85 /  60  80  30   0   0
San Antonio Intl Airport       79  64  81  63  84 /  40  60  10   0   0
Stinson Muni Airport           79  65  81  63  84 /  40  70  10   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Public Service/Data Collection...33
Hazardous weather outlook, May 3, 4:40 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
440 PM CDT Fri May 3 2019

TXZ171>173-183>194-202>209-217>225-228-042145-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
440 PM CDT Fri May 3 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A severe thunderstorm watch is now in effect for the entire South
Central Texas area through 11 pm tonight. There is a slight risk
of severe storms for most of South- Central Texas today into
tonight. Large hail and damaging winds are the main threats,
however, isolated tornadoes are possible. Locally heavy rainfall
amounts of 1 to 2 inches could lead to minor flooding, especially
across areas that have received heavy rains recently.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 3, 7:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     FLASH FLOOD      AUSTIN                  30.28N 97.75W
05/03/2019                   TRAVIS             TX   COUNTY OFFICIAL

            SEVERAL LOW WATER CROSSINGS IN THE AUSTIN
            AREA CLOSED DUE TO FLOODING.

&&

CVP
Local storm report, May 3, 7:04 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             LEAKEY                  29.73N 99.76W
05/03/2019  E1.00 INCH       REAL               TX   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTED QUARTER SIZED HAIL IN
            LEAKEY.

&&

CVP
Special weather statement, May 3, 7:26 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
726 PM CDT Fri May 3 2019

TXZ187-203-204-040100-
Uvalde TX-Medina TX-Bandera TX-
726 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...
SOUTHWESTERN BANDERA AND NORTHEASTERN UVALDE COUNTIES UNTIL 800 PM
CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lost Maples State Natural Area to near
Utopia to 6 miles east of Concan. Movement was east at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tarpley, Vanderpool, Utopia, Lost Maples State Natural Area and Hill
Country State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2982 9928 2967 9919 2942 9931 2942 9974
      2963 9961 2963 9960 2964 9960 2966 9959
      2973 9961 2983 9960
TIME...MOT...LOC 0024Z 269DEG 12KT 2978 9958 2969 9949 2953 9962

CP
Special weather statement, May 3, 7:30 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
730 PM CDT Fri May 3 2019

TXZ172-190>192-040115-
Blanco TX-Hays TX-Burnet TX-Travis TX-
730 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...WEST CENTRAL
TRAVIS...EASTERN BLANCO AND SOUTH CENTRAL BURNET COUNTIES UNTIL 815
PM CDT...

At 730 PM CDT, Doppler radar was tracking a strong thunderstorm near
Payton, or 7 miles northeast of Blanco, moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Dripping Springs, Lakeway, Lago Vista, Bee Cave, Hudson Bend, The
Hills, Spicewood, Cypress Mill, Henly, Payton, Pedernales Falls State
Park, Briarcliff and Point Venture.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3005 9830 3016 9846 3055 9819 3037 9790
TIME...MOT...LOC 0030Z 219DEG 33KT 3017 9833

BF
Special weather statement, May 3, 7:35 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
735 PM CDT Fri May 3 2019

TXZ173-192>194-040115-
Williamson TX-Bastrop TX-Lee TX-Travis TX-
735 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...EAST
CENTRAL TRAVIS...NORTHEASTERN BASTROP AND NORTHWESTERN LEE COUNTIES
UNTIL 815 PM CDT...

At 734 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elgin, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Elgin, Lexington, Manor, Fedor, Camp Swift, Webberville, Knobb
Springs, Blue, Leo, McDade, Butler and Cedar Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3017 9747 3034 9755 3051 9718 3047 9716
      3046 9715 3050 9707 3052 9704 3031 9694
TIME...MOT...LOC 0034Z 247DEG 25KT 3029 9744

BF
Local storm report, May 3, 7:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 PM CDT FRI MAY 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      DRIPPING SPRINGS        30.19N 98.09W
05/03/2019                   HAYS               TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED THE EVACUATION OF
            AN APARTMENT BUILDING THAT WAS BEING
            FLOODED.

&&

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:01 PM CDTSpecial Weather StatementEWXTravis44 min
May 3, 7:12 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde33 min
May 3, 7:26 PM CDTSpecial Weather StatementEWXBandera34 min
May 3, 7:30 PM CDTSpecial Weather StatementEWXBlanco45 min
May 3, 7:35 PM CDTSpecial Weather StatementEWXLee40 min
May 3, 7:43 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala62 min
May 3, 7:51 PM CDTSpecial Weather StatementEWXBexar, Caldwell, Comal, Guadalupe, Kendall69 min
May 3, 7:53 PM CDTSpecial Weather StatementEWXDimmit82 min
May 3, 8:01 PM CDTTornado WarningEWXBastrop, Lee44 min
May 3, 8:09 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis5 hr
May 3, 8:18 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays57 min
May 3, 8:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales23 min
May 3, 8:36 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Gonzales, Guadalupe, Hays, Wilson3 hr
May 3, 8:39 PM CDTTornado WarningEWXGuadalupe20 min
May 3, 8:41 PM CDTRiver Flood WarningEWXLlano13 hr
May 3, 8:41 PM CDTRiver Flood WarningEWXTravis17 hr
May 3, 8:42 PM CDTTornado WarningEWXBastrop, Lee33 min
May 3, 8:43 PM CDTRiver Flood WarningEWXBlanco12 hr
May 3, 8:44 PM CDTSpecial Weather StatementEWXAtascosa, Bexar, Frio, Wilson46 min
May 3, 8:50 PM CDTFlash Flood WarningEWXLee7 hr
May 3, 8:54 PM CDTSevere Thunderstorm WarningEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more66 min
May 3, 9:03 PM CDTRiver Flood WarningEWXBlanco18 hr
May 3, 9:12 PM CDTTornado WarningEWXLee33 min
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco, Hays14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXCaldwell, Hays23 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXBlanco14 hr
May 3, 9:23 PM CDTRiver Flood WarningEWXHays6 hr
May 3, 9:27 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes, Wilson63 min
May 3, 9:42 PM CDTRiver Flood WarningEWXHays11 hr
May 3, 9:42 PM CDTRiver Flood WarningEWXTravis28 hr
May 3, 9:49 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca56 min
May 3, 10:15 PM CDTRiver Flood WarningEWXBastrop39 hr
May 3, 10:22 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
May 3, 11:22 PM CDTSpecial Weather StatementEWXLavaca23 min
May 4, 1:11 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Travis3 hr
May 4, 1:30 AM CDTSpecial Weather StatementEWXFrio, Zavala60 min
May 4, 2:27 AM CDTSpecial Weather StatementEWXFrio, Zavala63 min
May 4, 3:30 AM CDTSpecial Weather StatementEWXFrio15 min
May 4, 8:51 AM CDTRiver Flood WarningEWXBastrop, Fayette48 hr
May 4, 8:51 AM CDTRiver Flood WarningEWXFayette48 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.